Couldn't find what you looking for?

TRY OUR SEARCH!


My 10 y/o daughter has been on Clonidine for about 3 months now. She is sleepy during the day and will nap if not occupied with activity and she experiences headaches every couple of days. We have to be careful to keep her blood sugar and her blood pressure is checked every three weeks. She has been referred to a cardiologist because of something that showed up on an ecg. I think that she has side effects from Clonidine and her doctor wanted to change therapy to guanaficine. Has anyone heard about this drug?

Loading...


Clonidine is a high-blood pressure medication so I suppose that the medication you are thinking of is Tenex (guanaficine). Guanaficine is also a high-blood pressure med that is used for reducing ticking. It lowers blood pressure by decreasing the levels of certain chemicals in your blood. This allows her blood vessels (veins and arteries) to relax (widen) and her heart to beat more slowly and easily. I know that people use Guanfacine to treat hypertension (high blood pressure).
Reply

Loading...

my duaghter is 5 now and she has been taking Tenex generic for guanficine since she was 2. My daughter is autistic moderate to severe. when she first started the tenex she was taking a pill and a halfa day. half in morning and full at night now that she is five they doctor has her on a time release medication called adderal and then her tenex and night a full pill. My daughter is doing much better and is learning. The tenex slows her down enought to learn and not be so hyper, her tension span was well she had none now she can sit for awhile and play and learn
Reply

Loading...